Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Had sex. Took Postinor 2. Experiencing tiredness, bleeding. Suggestions?

my girl friend took postinor 2 after 16 hours of having sex then the second tablet after about 10 hours then few houra later she began complaining that she feels tired and also experiencing bleeding .does this mean that she is fine or taht she is pregnant cause i realy want to know and i would not like to go and see a doctor.pliz help
Asked On : Tue, 13 Nov 2012
Answers:  0 Views:  115 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor